Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
190 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Rifampicin cause of delay of menstruation

Premium Questions

Dr.   Tushar Kanti Biswas MD

Hi, I am on Rifampicin , Lymecycline and cefuroxime for the last 3 months. Almost a wk into 4ty. I am still very exhausted and only get about 2 days in 10 where I feel good. It doesn't seem to kast ... View answer

Answered by : Dr. Tushar Kanti Biswas ( Internal Medicine Specialist)
Dr. Kaushal Bhavsar MD

3 days , i've been having severe continuous itching without rashes after taking my rifampicin dose . the itching lasts for about 3 hours. what could be causing it? also is rifampicin a necessary drug... View answer

Answered by : Dr. Kaushal Bhavsar ( Pulmonologist)
Dr. Manisha Jain MD

sir with anti tubercular lymphadentis treatment for last five months please explain me one thing, last week after taking the medicine I usually used to do brush and clean my tongue with tongue cleaner normally ,during that... View answer

Answered by : Dr. Manisha Jain ( OBGYN)
Dr. Shashi Dangwal MD

on Rifampicin and Isoniazid . But after two weeks she developed severe headache , nausea and small skin rashes ... View answer

Answered by : Dr. Shashi Dangwal ( Pulmonologist)
Dr. Shashi Dangwal MD

't mind few more questions. You might remember that when my wife took Rifampicin + Isoniazid she developed ... Isoniazid and started Rifampicin 600mg only. After taking Rifampicin for one day she had... View answer

Answered by : Dr. Shashi Dangwal ( Pulmonologist)

Public Forum Discussions

Dr. Akhtarhusian Ghausi MD

,The rifampicin dose has been causing severe itching , last for about 3 hours. What could be causing it? Also is rifampicin a necessary drug for tb treatment. If someone what should I do? ... View answer

Answered by : Dr. Akhtarhusian Ghausi ( General & Family Physician)
Dr.    Mohammed Taher Ali MD

Its been almost 4 mnths since i start my tb medication. Im taking isoniazid and rifampicin. But unexpected circumstance happen, my monthly period had delayed, and i make a home pregnancy test ... View answer

Answered by : Dr. Mohammed Taher Ali ( General & Family Physician)
Dr. Sapan J. Pandya MD

rifampicin and isoniazid cause my skin on face super dry and itchy? Can rifampicin and isoniazid cause my skin super dry and rushes, itch occured on my face? pls help ... View answer

Answered by : Dr. Sapan J. Pandya ( General & Family Physician)
Dr.  Albana Sejdini MD

my wife was pregnant 3 months ago...due to her brocilosis the doctor wrote her some medicine with rephampicin... maybe when she was in 2nd month of her pregnancy...then after tests and ultrasound the doctor said she is... View answer

Answered by : Dr. Albana Sejdini ( General & Family Physician)
Dr.   Ivan R. Rommstein MD

my son has primary complex and he is now taking refampicin for 1 and half months he is 9 yrs old, my question is, why he is having skin allergy everyday and its occuring every 6pm or 12 midnight is it normal? and it is ok... View answer

Answered by : Dr. Ivan R. Rommstein ( General Surgeon)

Mobile Questions and Answers

Dr.    Mohammed Taher Ali MD

Hi Rodrigues. Most common cause is pregnancy (that has to be confirmed or ruled out urine pregnancy test), other causes include hormonal imbalances, stress, infection or any chronic disease. Reply with thanks.

Dr. Priyanka MD

hi welcome to health care magic forum, no it does not cause so

Dr. Bhagyalaxmi Nalaparaju MD

First we need to know the cause of delayed menstrual periods. green or other home remedies may o may not help you, these are not proven clinically. better visit a doctor to find out the cause. if you...